I thought the sertraline was my cholesterol meds. I had been given the sertraline to try and get off the paroxetine.
What happens if I accidentally take sertraline with paroxetine?
Question posted by taallen1987 on 2 Oct 2022
Last updated on 2 October 2022 by masso
You will be fine.
Just in case, watch out for the following:
Interactions between your drugs
Applies to: sertraline, paroxetine
Using sertraline together with PARoxetine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.